E-Prints Complutense

Structure functions with fuzzy states.

Impacto

Descargas

Último año

Cutello, V. y Montero, Javier y Yáñez, Javier (1996) Structure functions with fuzzy states. Fuzzy Sets and Systems, 83 (2). pp. 189-202. ISSN 0165-0114

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

780kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/0165011495003908


URLTipo de URL
http://www.sciencedirect.comSIN ESPECIFICAR


Resumen

Systems are modeled in Reliability Theory by means of Structure Functions, which show how the system state of performance depends on the state of all its components. In this paper we consider that the space of states allowed for both the system and its components is an appropriate family of fuzzy numbers. Basic concepts in classical crisp binary and multistate models in Reliability Theory are in this way generalized. Some particular consequences relative to component importance are also analyzed.


Tipo de documento:Artículo
Palabras clave:Reliability theory; Structure functions; Fuzzy numbers
Materias:Ciencias > Matemáticas > Investigación operativa
Ciencias > Matemáticas > Lógica simbólica y matemática
Código ID:16827
Depositado:24 Oct 2012 09:26
Última Modificación:03 Jun 2016 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo